MathSciNet Relay Station
MathSciNet bibliographic data
MR1821934 (2002c:92009) 92C17 (35Q80)
Sleeman, B. D.; Levine, H. A. Partial differential equations of chemotaxis and angiogenesis. Applied mathematical analysis in the last century. Math. Methods Appl. Sci. 24 (2001), no. 6, 405–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement